Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does taking Metronidazole cause itchy arms and legs with small bumps?

I am taking metronidazol 500mg for an infection in the gum next to a tooth that I had a root canal on .....been taking it for approx 8 days ....since yesterday I have been itchy on my arms and legs with small pin prick size bumps ,not welts ,more rashy but able to feel these rough tiny bumps
Mon, 1 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to an allergic reaction to Metronidazole. I recommend to stop using this treatment. I also suggest using a steroid cream for local application such as Betamethasone cream.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Does taking Metronidazole cause itchy arms and legs with small bumps?

Hello, The symptoms seem to be related to an allergic reaction to Metronidazole. I recommend to stop using this treatment. I also suggest using a steroid cream for local application such as Betamethasone cream. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician